BibTeX record journals/tcs/BloomE96a

download as .bib file

@article{DBLP:journals/tcs/BloomE96a,
  author    = {Stephen L. Bloom and
               Zolt{\'{a}}n {\'{E}}sik},
  title     = {Free Shuffle Algebras in Language Varieties},
  journal   = {Theor. Comput. Sci.},
  volume    = {163},
  number    = {1{\&}2},
  pages     = {55--98},
  year      = {1996},
  url       = {https://doi.org/10.1016/0304-3975(95)00230-8},
  doi       = {10.1016/0304-3975(95)00230-8},
  timestamp = {Sun, 28 May 2017 13:20:02 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/BloomE96a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics